Answer: Hiii dear... Iron tablet causes severe gas so u may feel nausea or vomiting. So ask ur Dr to give antacid and to change iron tab to soft iposomal iron which ll cause less gas formation .. eat some ginger pieces which ll helpful in reducing vomiting also... Walk for a while after lunch and dinner. Tkcr
Answer: You must consult your doctor... Try to sniff lemon or orange or mint leaves while having tablets if u can.. It will help to reduce vomit feeling.
Answer: Consult your dr. ....to change the medicine. My dr told me that iron tablets have some side effects . As it not suit to everyone.
Similar Questions with Answers
Question: My baby is 54 days old he is getting heat balls on his head can anyone help me how can I cure it.
Answer: Apply a cool compress (such as a clean washcloth dipped in cool water) to the rash.
Give your child cool baths. Try any rash cream.
Question: Hi friends i am having vomiting in morning even after taking medicine .
Answer: It's common during 1st trimester eat something which consists vitamin c and take fluids to keep ur body hydrated
Question: Can anyone tell me I m having cold nd cough can u tell me anyone home remedies to cure it
Answer: Drink tulsi tea, take steam, eat besan sheera, stay well hydrated, take rest.